# SDR SWAA2021070691122

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 56,468 hours, 37,719 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Slow
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WING TANK VERY SLOW TO FEED ON TWO CONSECUTIVE FLIGHTS ; ON 2ND FLIGHT DEVELOPED #1;000 IMBALLANCE PRIOR TO CENTER TANK FEEDING OUT. DID NOT EXCEED #1000 AND REMAINED WITHIN +-200 OF BALLANCE AFTER THE INITIAL BALLANCING AT CRUISE. / [01] FOUND RH AFT BOOST PUMP OUTPUT LOW R&R'D RH AFT BOOST PUMP I.A.W 28-22-41 AMM OPS CK GOOD LEAK CK GOOD.
